MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1628C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: information references the main component of the system.Other relevant device(s) are: product id: e tcf3232c49e, serial/lot #: (b)(4), ubd: 05-dec-2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft cuff and limb were implanted in a patient for the endovascular treatment of an unknown endoleak.The patient had an anuerx stent graft system previously implanted, on an unknown date approximately 8 years earlier.It was reported that the patient presented with an unknown endoleak approximately 8 years post implant of the aneurx stent graft system.Two weeks later, the physician did multiple injections, however was not able to reproduce the endoleak.The physician stated that they saw a defect in the right limb of the aneurx stent graft.The etlw1628c124e endurant limb was then implanted as treatment.The endoleak was not resolved.As per the physician, the cause of the event could not be confirmed.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Film evaluation summary the endoleak was confirmed; however, the exact cause and type of endoleak could not be determined from the films provided.The anatomy at implant is unknown, and earlier post-implant films were not provided.Limited ct¿s returned from 11 years post-implant confirmed an endoleak most likely coming from the right limb of the aneurx.Near the endoleak the limb was acutely angulated ~90 deg near to where it exited the gate, and there was potentially a fractured stent strut(s) observed at the inner curvature of this acute bend.It appears most likely that this was a type iiib fabric endoleak which was possibly caused by limb angulation, leading to the strut fracture, which resulted in abrasion of the fabric.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9449483
Report Number9612164-2019-05092
Device Sequence Number3080554
Product Code MIH
UDI-Device Identifier00643169467453
UDI-Public00643169467453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2021
Device Model NumberETLW1628C124E
Device Catalogue NumberETLW1628C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR